Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

dj1979
Guru

Reged: 03/02/06
Posts: 276
Loc: rural upstate NY
NAUSEA!!!
      01/30/08 06:45 AM

I posted this in the Treatment Forum, but I don't think many people check there, so I'm reposting it in Living with HIV.

I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of queasy. Anyone have any ideas how to deal with this? I'm picking up a prescription for Phenergan, but wondered if anyone has any other ideas that might work.

Thanks!


Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* NAUSEA!!! dj1979 01/30/08 06:45 AM
. * Re: NAUSEA!!! pozartistsd   02/05/08 01:31 PM
. * Re: NAUSEA!!! slitter028   03/13/08 11:21 AM
. * Re: NAUSEA!!! garret99   02/01/08 03:16 AM
. * Re: NAUSEA!!! whocanfigure   01/31/08 12:32 AM
. * Re: NAUSEA!!! Leonardo   01/30/08 10:42 PM
. * Re: NAUSEA!!! franfrog   01/30/08 08:00 AM
. * Re: NAUSEA!!! dj1979   01/31/08 07:01 AM
. * Re: NAUSEA!!! Leonardo198   01/31/08 08:52 PM
. * Re: NAUSEA!!! RidATroll   01/31/08 08:53 PM
. * Re: NAUSEA!!! whocanfigure   01/31/08 08:52 PM
. * Re: NAUSEA!!! Florida69   01/30/08 09:44 AM
. * Re: NAUSEA!!! sunflower   01/30/08 10:00 PM
. * Re: NAUSEA!!! helpasap   01/30/08 11:08 AM
. * Re: NAUSEA!!! bovvylee   01/30/08 09:59 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6660

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3